# SDR DALA2018030301427

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 96,083 hours, 14,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1263-1285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND DAMAGED AT RBL 11,  BS 1263 TO 1285.  THE SEAT TRACK WAS CUT AT BS 1296 AND REMOVED.  REPAIRED IAW SRM 53-00-52.
